MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOTAL HIP INSTRUMENTATION STRAIGHT SHELL INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. TOTAL HIP INSTRUMENTATION STRAIGHT SHELL INSERTER; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery the acetabular impactor broke.The surgery was completed successfully and there were no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: brazil.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TOTAL HIP INSTRUMENTATION STRAIGHT SHELL INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20469799
Report Number0001822565-2024-03297
Device Sequence Number18049704
Product Code HWE
UDI-Device Identifier00889024133945
UDI-Public(01)00889024133945(11)210902(10)65187920
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00780401520
Device Lot Number65187920
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/30/2024
01/28/2025
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/14/2025
01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale